Communications in Mathematical Sciences

Volume 6 (2008)

Number 1


Asymptotic analysis of an advection-dominated chemotaxis model in multiple spatial dimensions

Martin Burger, Yasmin Dolak-Struss, and Christian Schmeiser

pp. 1-28

Shallow water viscous flows for arbitrary topopgraphy

Marc Boutounet, Laurent Chupin, Pascal Noble, and Jean Paul Vila

pp. 29-55

Global existence of weak solutions to the regularized Hookean dumbbell model

Hui Zhang, Lingyun Zhang, and Pingwen Zhang

pp. 83-124

Multicommodity flows on road networks

M. Herty, C. Kirchner, S. Moutari, and M. Rascle

pp. 171-187

A fast algorithm for solving first-order PDEs by L1-minimization

Jean-Luc Guermond, Fabien Marpeau, and Bojan Popov

pp. 199-216

Avalanches in networks of weakly coupled phase-shifting rotators

A. V. Apkarian and A.Yu. Shahverdian

pp. 217-234

A Beale-Kato-Madja breakdown criterion for an Oldroyd-B fluid in the creeping flow regime

Raz Kupferman, Claude Mangoubi, and Edriss S. Titi

pp. 235-256